# SDR QXEA200501744

- Difficulty date: December 2, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 14,483 hours, 20,948 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4066010904
- Part serial: 97083174
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,160 hours, 21,848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2290 WITH NAV AND HSI SELECT ON CAPTAINS SIDE, THE ADVISORY DISPLAY SHOWS DAOC DATA INVALID MESSAGE.  CAPTAINS AIRSPEED INDICATOR DROPPED TO ZERO FOR ABOUT 8 - 10 SECONDS.  CHECKLIST PROCEDURE WAS FOLLOWED WHICH ADVISED TO CHANGE HSI SELECT TO FIRST OFFICERS SIDE.  CAPTAINS AIRSPEED THEN RETURNED TO NORMAL.  MAINTENANCE REPLACED NR 1 AIR DATA COMPUTER IAW -8200 MTX TASK CARD 9340014.  PERFORMED PITOT/STATIC LEAK TEST IAW MTC 9341101, NO LEAKS NOTED.  PERFORMED THE TRANSPONDER TEST IAW MTC 9345001.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
